# SDR CALA2018022100730

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 71,027 hours, 8,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Bs 2108-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AT BS 2108 - 2150, STRINGERS 1 - 3R, FOUND CHAFED.  THE SKIN WAS REPAIRED IAW SRM 53-70-01, REPAIR 2, AND ECRA 5330-06322.
